• Previous Article
    The almost unconditional convergence of the Euler implicit/explicit scheme for the three dimensional nonstationary Navier-Stokes equations
  • DCDS-B Home
  • This Issue
  • Next Article
    On random cocycle attractors with autonomous attraction universes
November  2017, 22(9): 3409-3420. doi: 10.3934/dcdsb.2017172

Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

* Corresponding author: Mingxin Wang

Received  March 2016 Revised  May 2017 Published  July 2017

Fund Project: This work was supported by NSFC Grant 11371113.

This paper is devoted to study the dynamical properties of a Leslie-Gower prey-predator system with strong Allee effect in prey. We first gives some estimates, and then study the dynamical properties of solutions. In particular, we mainly investigate the unstable and stable manifolds of the positive equilibrium when the system has only one positive equilibrium.

Citation: Wenjie Ni, Mingxin Wang. Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3409-3420. doi: 10.3934/dcdsb.2017172
References:
[1]

W. C. Allee, Animal Aggregations, A Study in General Sociology, The University of Chicago Press, 1931. Google Scholar

[2]

A. A. Berryman, The orgins and evolution of predator-prey theory, Ecology, 73 (1992), 1530-1535.  doi: 10.2307/1940005.  Google Scholar

[3]

D. S. BoukalM. W. Sabelis and L. Berec, How predator functional responses and allee effects in prey affect the paradox of enrichment and population collapses, Theoretical Population Biology, 72 (2007), 136-147.  doi: 10.1016/j.tpb.2006.12.003.  Google Scholar

[4]

F. Courchamp, L. Berec and J. Gascoigne, Allee Effects in Ecology and Conservation, Oxford University Press, 2008. doi: 10.1093/acprof:oso/9780198570301.001.0001.  Google Scholar

[5]

A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2001), 697-699.  doi: 10.1016/S0893-9659(01)80029-X.  Google Scholar

[6]

A. M. KramerB. DennisA. M. Liebhold and J. M. Drake, The evidence for allee effects, Population Ecology, 51 (2009), 341-354.  doi: 10.1007/s10144-009-0152-6.  Google Scholar

[7]

P. H. Leslie and J. C. Gower, The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47 (1960), 219-234.  doi: 10.1093/biomet/47.3-4.219.  Google Scholar

[8]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001. Google Scholar

[9]

E. C. Pielou, An Introduction to Mathematical Ecology, Wiley Interscience. John Wiley and Sons, New York, 1969.  Google Scholar

[10]

P. A. Stephens and W. J. Sutherland, Consequences of the allee effect for behaviour, ecology and conservation, Trends in Ecology and Evolution, 14 (1999), 401-405.  doi: 10.1016/S0169-5347(99)01684-5.  Google Scholar

[11]

G. A. K. Van VoornL. HemerikM. P. Boer and B. W. Kooi, Heteroclinic orbits indicate overexploitation in predator--prey systems with a strong allee effect, Mathematical Biosciences, 209 (2007), 451-469.  doi: 10.1016/j.mbs.2007.02.006.  Google Scholar

[12]

J. F. WangJ. P. Shi and J. J. Wei, Predator-prey system with strong allee effect in prey, Journal of Mathematical Biology, 62 (2011), 291-331.  doi: 10.1007/s00285-010-0332-1.  Google Scholar

[13]

M. H. Wang and M. Kot, Speeds of invasion in a model with strong or weak Allee effects, Math. Biosci., 171 (2001), 83-97.  doi: 10.1016/S0025-5564(01)00048-7.  Google Scholar

show all references

References:
[1]

W. C. Allee, Animal Aggregations, A Study in General Sociology, The University of Chicago Press, 1931. Google Scholar

[2]

A. A. Berryman, The orgins and evolution of predator-prey theory, Ecology, 73 (1992), 1530-1535.  doi: 10.2307/1940005.  Google Scholar

[3]

D. S. BoukalM. W. Sabelis and L. Berec, How predator functional responses and allee effects in prey affect the paradox of enrichment and population collapses, Theoretical Population Biology, 72 (2007), 136-147.  doi: 10.1016/j.tpb.2006.12.003.  Google Scholar

[4]

F. Courchamp, L. Berec and J. Gascoigne, Allee Effects in Ecology and Conservation, Oxford University Press, 2008. doi: 10.1093/acprof:oso/9780198570301.001.0001.  Google Scholar

[5]

A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2001), 697-699.  doi: 10.1016/S0893-9659(01)80029-X.  Google Scholar

[6]

A. M. KramerB. DennisA. M. Liebhold and J. M. Drake, The evidence for allee effects, Population Ecology, 51 (2009), 341-354.  doi: 10.1007/s10144-009-0152-6.  Google Scholar

[7]

P. H. Leslie and J. C. Gower, The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47 (1960), 219-234.  doi: 10.1093/biomet/47.3-4.219.  Google Scholar

[8]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001. Google Scholar

[9]

E. C. Pielou, An Introduction to Mathematical Ecology, Wiley Interscience. John Wiley and Sons, New York, 1969.  Google Scholar

[10]

P. A. Stephens and W. J. Sutherland, Consequences of the allee effect for behaviour, ecology and conservation, Trends in Ecology and Evolution, 14 (1999), 401-405.  doi: 10.1016/S0169-5347(99)01684-5.  Google Scholar

[11]

G. A. K. Van VoornL. HemerikM. P. Boer and B. W. Kooi, Heteroclinic orbits indicate overexploitation in predator--prey systems with a strong allee effect, Mathematical Biosciences, 209 (2007), 451-469.  doi: 10.1016/j.mbs.2007.02.006.  Google Scholar

[12]

J. F. WangJ. P. Shi and J. J. Wei, Predator-prey system with strong allee effect in prey, Journal of Mathematical Biology, 62 (2011), 291-331.  doi: 10.1007/s00285-010-0332-1.  Google Scholar

[13]

M. H. Wang and M. Kot, Speeds of invasion in a model with strong or weak Allee effects, Math. Biosci., 171 (2001), 83-97.  doi: 10.1016/S0025-5564(01)00048-7.  Google Scholar

[1]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[2]

Wei Feng, Michael Freeze, Xin Lu. On competition models under allee effect: Asymptotic behavior and traveling waves. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5609-5626. doi: 10.3934/cpaa.2020256

[3]

Nicolas Rougerie. On two properties of the Fisher information. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020049

[4]

Andreu Ferré Moragues. Properties of multicorrelation sequences and large returns under some ergodicity assumptions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020386

[5]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[6]

Giulia Luise, Giuseppe Savaré. Contraction and regularizing properties of heat flows in metric measure spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 273-297. doi: 10.3934/dcdss.2020327

[7]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

[8]

Laurent Di Menza, Virginie Joanne-Fabre. An age group model for the study of a population of trees. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020464

[9]

Eduard Feireisl, Elisabetta Rocca, Giulio Schimperna, Arghir Zarnescu. Weak sequential stability for a nonlinear model of nematic electrolytes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 219-241. doi: 10.3934/dcdss.2020366

[10]

Weiwei Liu, Jinliang Wang, Yuming Chen. Threshold dynamics of a delayed nonlocal reaction-diffusion cholera model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020316

[11]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[12]

Yining Cao, Chuck Jia, Roger Temam, Joseph Tribbia. Mathematical analysis of a cloud resolving model including the ice microphysics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 131-167. doi: 10.3934/dcds.2020219

[13]

Zhouchao Wei, Wei Zhang, Irene Moroz, Nikolay V. Kuznetsov. Codimension one and two bifurcations in Cattaneo-Christov heat flux model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020344

[14]

Shuang Chen, Jinqiao Duan, Ji Li. Effective reduction of a three-dimensional circadian oscillator model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020349

[15]

Barbora Benešová, Miroslav Frost, Lukáš Kadeřávek, Tomáš Roubíček, Petr Sedlák. An experimentally-fitted thermodynamical constitutive model for polycrystalline shape memory alloys. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020459

[16]

Cuicui Li, Lin Zhou, Zhidong Teng, Buyu Wen. The threshold dynamics of a discrete-time echinococcosis transmission model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020339

[17]

Martin Kalousek, Joshua Kortum, Anja Schlömerkemper. Mathematical analysis of weak and strong solutions to an evolutionary model for magnetoviscoelasticity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 17-39. doi: 10.3934/dcdss.2020331

[18]

Helmut Abels, Johannes Kampmann. Existence of weak solutions for a sharp interface model for phase separation on biological membranes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 331-351. doi: 10.3934/dcdss.2020325

[19]

Yolanda Guerrero–Sánchez, Muhammad Umar, Zulqurnain Sabir, Juan L. G. Guirao, Muhammad Asif Zahoor Raja. Solving a class of biological HIV infection model of latently infected cells using heuristic approach. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020431

[20]

H. M. Srivastava, H. I. Abdel-Gawad, Khaled Mohammed Saad. Oscillatory states and patterns formation in a two-cell cubic autocatalytic reaction-diffusion model subjected to the Dirichlet conditions. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020433

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (138)
  • HTML views (78)
  • Cited by (2)

Other articles
by authors

[Back to Top]